# SDR UPS05245509

- Difficulty date: September 14, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 53,694 hours, 41,775 cycles
- System (JASC): 2565 · Escape Slide
- Part: Ring
- Condition: Disconnected
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAIN DISCONNECTED FROM LATCH ON ESCAPE SLIDE BOX ON FWD ENTRY DOOR.  NEW RING FITTED TO LATCH CHAIN IAW MM 25-60-00.
